Indian Journal of Dermatology
  Publication of IADVL, WB
  Official organ of AADV
Indexed with Science Citation Index (E) , Web of Science and PubMed
 
Users online: 1536  
Home About  Editorial Board  Current Issue Archives Online Early Coming Soon Guidelines Subscriptions  e-Alerts    Login  
    Small font sizeDefault font sizeIncrease font size Print this page Email this page
CASE REPORT
Year : 2015  |  Volume : 60  |  Issue : 4  |  Page : 406-409

D-penicillamine induced degenerative dermopathy


1 Department of Dermatology and Venereology, All India Institute of Medical Sciences, New Delhi, India
2 Department of Neurology, All India Institute of Medical Sciences, New Delhi, India
3 Department of Pathology, All India Institute of Medical Sciences, New Delhi, India

Correspondence Address:
Dr. Sujay Khandpur
Department of Dermatology and Venereology, All India Institute of Medical Sciences, New Delhi
India
Login to access the Email id

Source of Support: None, Conflict of Interest: None


DOI: 10.4103/0019-5154.160498

Rights and Permissions

D-penicillamine interferes with elastin and collagen metabolism and produces several cutaneous and multi-systemic side-effects. We present two cases of Wilson's disease who on long-term penicillamine therapy developed drug-induced degenerative dermopathy manifesting as skin fragility over pressure sites and cutis laxa-like changes.


[FULL TEXT] [PDF]*
Print this article     Email this article
 Next article
 Previous article
 Table of Contents

 Similar in PUBMED
   Search Pubmed for
   Search in Google Scholar for
 Related articles
 Citation Manager
 Access Statistics
 Reader Comments
 Email Alert *
 Add to My List *
 * Requires registration (Free)
 

 Article Access Statistics
    Viewed2037    
    Printed23    
    Emailed0    
    PDF Downloaded64    
    Comments [Add]    

Recommend this journal